MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC
Model Number DXT1510AL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 29 days post operative on a laparoscopic inguinal hernia repair, the patient had hematoma on left groin.It was noticed at the office visit.Patient has no complaints of it.

Brand Name
DEXTILE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key12335211
Report Number9615742-2021-02016
Device Sequence Number11469660
Product Code FTL
UDI-Device Identifier10884521726529
UDI-Public10884521726529
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberDXT1510AL
Device Catalogue NumberDXT1510AL
Device Lot NumberSVC0794X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight73